# SDR AUS20031229

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Distorted
- Location: Rt Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) RT FIREWALL BUCKLED DUE TO ASSYMETRIC WASTER CONTACT DURING TAKEOFF IN GUSTY CONDITIONS. AIRCRAFT IS CONFIGURED AS AN AMPHIBIAN.
